World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Algebra and Its Applications cover

Volume 09, Issue 05 (October 2010)

No Access
FINITE GROUPS WITH SOME 𝔉-SUPPLEMENTED SUBGROUPS
  • Pages:669–685

https://doi.org/10.1142/S0219498810004063

No Access
THE CENTRAL POLYNOMIALS OF THE INFINITE-DIMENSIONAL UNITARY AND NONUNITARY GRASSMANN ALGEBRAS
  • Pages:687–704

https://doi.org/10.1142/S0219498810004075

No Access
MONOMIAL BASES FOR SOME IRREDUCIBLE 𝔤2-MODULES
  • Pages:705–715

https://doi.org/10.1142/S0219498810004142

No Access
DERIVATIONS OF THE LOCALLY NILPOTENT MATRIX RINGS
  • Pages:717–724

https://doi.org/10.1142/S0219498810004154

No Access
LUSZTIG SYMMETRIES AND AUTOMORPHISMS OF QUANTUM SUPERALGEBRAS Uq(osp(1|2r))
  • Pages:725–762

https://doi.org/10.1142/S021949881000418X

No Access
RIGHT 4-ENGEL ELEMENTS OF A GROUP
  • Pages:763–769

https://doi.org/10.1142/S0219498810004191

No Access
ON THE EXISTENCE OF MAXIMAL SUBRINGS IN COMMUTATIVE ARTINIAN RINGS
  • Pages:771–778

https://doi.org/10.1142/S0219498810004208

No Access
HOW FAR IS AN ELEMENT FROM BEING PRIME?
  • Pages:779–789

https://doi.org/10.1142/S0219498810004221

No Access
CLASSIFICATION OF SUBALGEBRAS OF THE CAYLEY ALGEBRA OVER A FINITE FIELD
  • Pages:791–808

https://doi.org/10.1142/S0219498810004233

No Access
DERIVATIONS HAVING THE SAME POWER VALUES
  • Pages:809–817

https://doi.org/10.1142/S0219498810004245

No Access
ON THE MINIMUM ABSOLUTE VALUE OF THE DISCRIMINANT OF ABELIAN FIELDS OF DEGREE p2
  • Pages:819–824

https://doi.org/10.1142/S0219498810004257

No Access
A NEW CHARACTERIZATION OF HALF-FACTORIAL KRULL MONOIDS
  • Pages:825–837

https://doi.org/10.1142/S0219498810004269